# SDR REXA200700061

- Difficulty date: October 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RECEIVED SMOKE TOILET INDICATION ON CLIMB-OUT BITTER HAZE SMOKE IN CABIN TO FLIGHT COMPARTMENT.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-10-00.  OPS CHECK GOOD.
